# SDR CA130213006

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 586570245
- Condition: Failed
- Location: Ac Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVING AT THE GATE IN SLC GROUND POWER WORKING THEN DROPPED OFF-LINE, AFTER DEPLANING AND POWER OFF EXT POWER SPARKED AND POPPED.  COCKPIT SMELLED OF SMOKE AND EXTERNAL RECEPTACLE HAS BURN MARK ABOVE IT.
